# SDR SWAA2022012858692

- Difficulty date: January 5, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorboard
- Condition: Pulled
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 242D UPPER SURFACE HAS PULLED FIBERS. A224-17 ; / [01] VERIFIED PANEL 242D TO HAVE DAMAGE TO UPPER PLIES AND 2 INSERTS DAMAGED. PANEL IS WITHIN LIMITS AND REPAIRABLE I/A/W BOEING 737-800 SRM 53-00-50-2R-0 (REPAIR-1) & SRM 53-00-50-2R-1 STEP(3A) WITH TAP TEST GOOD.; [02] REMOVED 2-EACH INSERTS FROM PANEL 242D I/A/W BOEING 737-800 SRM 53-00-50-2R-1 STEP(3B).; [03] CLEANED; PREPED & APLIED POTTING COMPOUND (A101798) TO PANEL 242D I/A/W BOEING 737-800 SRM 53-00-50-2R-1 STEP(3C;3E;3F;3G).; [04] CURED POTTING COMPOUND ON PANEL 242D I/A/W BOEING 737-800 SRM 53-00-50-2R-1 STEP(3H) & SRM 53-00-50-2R-0 (FIG.208). USING TOOL : AAR-30347 EXP. 29/APR/2022; [05] CLEANED & PREPPED PANEL 242D FOR FIBERGLASS (A10273) & RESIN (E82891) I/A/W BOEING 737-800 SRM 53-00-50-2R-1 STEP(3H;3I;3J); [06] VERIFIED AND OK TO BOND; [07] APPLIED & CURED FIGERGLASS TO PANEL 242D I/A/W BOEING 737-800 SRM 53-00-50-2R-1 STEPS(3J;3K;3L) & SRM 53-00-50-2R-0 (FIG.210) WITH TAP-TEST-GOOD. USING TOOL : AAR-30347 EXP. 29/APR/2022; AAR-5801 EXP. 12/OCT/2022; [08] INSTALLED INSERTS 2-EACH (A35422); 2-EACH (A95094); WITH ADHEASIVE (A65602) ON PANEL 242D I/A/W BOEING 737-800 SRM 53-00-50-2R-1 STEP(3N). TOOL: AAR-30347 EXP.04/APR/2022; [09] REPAIRED PANEL 242D I/A/W BOEING 737-800 SRM 53-00-50-2R-0 & SRM 53-00-50-2R-1.
